MathSciNet Relay Station
MathSciNet bibliographic data
MR2946082 60J10 (60B15 60J80)
Candellero, Elisabetta; Gilch, Lorenz A.; Müller, Sebastian Branching random walks on free products of groups. Proc. Lond. Math. Soc. (3) 104 (2012), no. 6, 1085–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement